# SDR CALA2019011400099

- Difficulty date: January 13, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 79,155 hours, 30,700 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-57-3-6303)A-30-002 RT WING TRACK 5 INBOARD RIB IS DAMAGED NONROUTINE 9021414 REPAIRED RT WING TRACK 5 INBOARD RIB IAW ECRA 5741-01373 REPAIR IS CONSIDERED PERMANENT WITH NO FURTHER ACTION REQUIRED NONROUTINE 9021414.
